# SDR SWAA021546

- Difficulty date: July 14, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 71,336 hours, 55,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 28015
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND AFT SVC DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EXIT LIGHT ASSY PER MM.
